# SDR MWEA97884

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Part number: 99115825N
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON GALLEY DOOR BOTTOM BEAM AFT FITTING.  MTC REMOVED AND REPLACED BEAM END FITTING IAW SRM 51-30-5 AND SRM 51-30-2.
